# SDR UALA2011032101336

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,912 hours, 18,533 cycles
- Engine: Iae V2522A5
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 161
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SDCU FAULT DISPLAYED ON UPPER ECAM - WILL NOT CLEAR.  REPLACED SDCU.  OPS CHECKED GOOD.
